# SDR QXEA2010012900067

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,825 hours, 21,356 cycles
- System (JASC): 2330 · Entertainment System
- Part: Handset
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHIMES SOUNDS WHEN AFT F/A HANDSET IS PICKED UP ALONG WITH EMERGENCY LIGHT.  REMOVED AND REPLACED AFT F/A HANDSET IAW AMM TASKS 23-31-11-000-802 AND 23-31-11-400-802.  OPS TEST IS GOOD IAW AMM TASK 23-31-00-710-801. THIS ACTION CLEARS MEL 23-30-6(A). RETURNED TO SERVICE.
